# SDR DALA2022042202837

- Difficulty date: April 19, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 54,167 hours, 23,868 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5656 "WING SLIDE" APPEARED IMMEDIATELY AFTER TAKEOFF. VISUALLY CONFIRMED NO SLIDE DEPLOYMENT. CORRECTIVE ACTION: FOUND LEFT WING SLIDE COMPARTMENT DOOR UNLATCHED; CLOSED AND LATCHED DOOR PER B757 AMM 25-65-09. (8250538)
